# SDR CALA2017011300073

- Difficulty date: January 13, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 76,554 hours, 25,253 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FLAP EXTENSION TE FLAP DISAGREE LT ON. FLAP HANDLE 1 WITH IND ICATOR SHOWING FL UP. EMERGENCY DECLARED.  BITE TEST ALL THREE FSEU NO EXISTING FAULT, FAULT HISTRY 00 LEG FAULT 305 ON NR 1 FSEU, FAULT CODE 327 ON NR 2 FSEU FOR FAULT HIST RY LEG 00. PERFORMED SYSTEM TEST NO ACTIVE OR EXISTING FAULTS AT THIS TIME.  OPS CHECKED GOOD IAW FIM 27-51-00
